# SDR QXEA9600143

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR UP SELECTION, RT MAIN GEAR RED LIGHT REMAINED ON.  COMPLIED WITH EMERGENCY CHECKLIST, CYCLED GEAR AND GEAR RETRACTED NORMALLY, NO ABNORMAL INDICATIONS.  AIRCRAFT FERRIED TO PDX.  UPLOCK ROLLER ADJUSTED IAW MAINT MANUAL, GEAR SWING ACCOMPLISHED AND LIGHT CHECKED NORMAL WITH AND WITHOUT PRESSURE.
